Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Lots of emotional stress, pressure in lower abdomen, delayed periods. Is stress the cause ?

I have been under a ton of emotional stress for the past year plus. I am now expierenceing a feeling of pressure in my lower abdomen and back. I am also late for my period. I know that I am not pregnut. Not getting my period is adding to my stress. My doctor told me to not stress out. How do I accomplish this? Thank you
Asked On : Fri, 3 Aug 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Laura,

If you are sure that you are not pregnant, then you might as well relax. Stress is one of the commonest and major causes of delay in periods. Please relax as your doctor said.

If your periods are not delayed due to pregnancy, you can try taking Primolut N or other progesterone pills for a week. You will have withdrawal bleeding after 5 days of stopping the pill.

The main concern here is for you to get back to normal life. Speak to a Psychiatrist who can help you out. Short-term anti- anxiety drugs may help you.

I wish you quick recovery.

Take care.
Answered: Fri, 3 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor